# SDR SWAA2022021895209

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FWD SHIELD HAS AREAS OF CORROS ION; BS767 TO BS794; RBL21 / EVALUATED ABC FWD SHIELD AT BS767 TO BS794. SHIELD FOUND TO BE OUT OF LIMITS; REPAIRED BY REPLACEMENT; IAW SRM 51-40-02 SRM 51-10-02 SRM 51-40-05 DWG 146A0081
